# SDR GUUA94732120608A

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 26,703 hours, 31,979 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 9291 DUJ/DUJ AFTER TAKEOFF LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED WITH THE HANDLE IN THE UP POSITION.  CLEANED RT UPLOCK SWITCH. OPS CHECK NORMAL.
